MathSciNet Relay Station
MathSciNet bibliographic data
MR559971 (81h:53053) 53C40
Chen, Bang-Yen Extrinsic spheres in Riemannian manifolds. Houston J. Math. 5 (1979), no. 3, 319–324.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement